# SDR A6WA200460014

- Difficulty date: May 9, 2004
- Submitted: July 7, 2004
- Operation: Air carrier
- Aircraft: N611AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3120
- Engine: Lyc ALF502*
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 216381031
- Part serial: A7305
- Condition: Fluctuates
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: E

## Discrepancy

WHILE IN VMC CLIMBING THROUGH 16000 FEET THE NR 3 ENGINE N1 FLUCTUATION FOLLOWED BY FUEL FLOW DROPPING TO ZERO.  ENGINE WAS SHUTDOWN, REMAINDER OF FLT MIN N2 OF 8 PERCENT, N1 26, 10 PSI, OIL QUANT 3/4 FULL.  MAINTENANCE REMOVED AND REPLACED NR 3 FUEL CONTROL UNIT IAW AMM.  (M)
